# SDR AALA201903069004

- Difficulty date: March 5, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 58,727 hours, 9,684 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY RIGHT FLIGHT ATTENDANT SEAT FLASHLIGHT WILL NOT TEST.  MAINTENANCE REPLACED THE BATTERY IAW AMM 25-5-03.
